International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On the Limited p-Schur Property of Some Operator Spaces

  • M.B. Dehghani
  • S.M. Moshtaghioun1*
  • M. Dehghani
  1. Yazd University

* Corresponding author

Abstract

We introduce and study the notion of limited $p$-Schur property ($1\leq p\leq\infty$) of Banach spaces. Also, we establish some necessary and sufficient conditions under which some operator spaces have the limited $p$-Schur property. In particular, we prove that if $X$ and $Y$ are two Banach spaces such that $X$ contains no copy of $\ell_1$ and $Y$ has the limited $p$-Schur property, then $K(X,Y)$ (the space of all compact operators from $X$ into $Y$) has the limited $p$-Schur property.

How to Cite

M. B. Dehghani, S. M. Moshtaghioun, M. Dehghani, On the Limited p-Schur Property of Some Operator Spaces, Int. J. Anal. Appl. 16 (2018), 50–61. https://doi.org/10.28924/2291-8639-16-2018-50

BibTeX
@article{Dehghani2018,
  author  = {Dehghani, M.B. and Moshtaghioun, S.M. and Dehghani, M.},
  title   = {On the Limited p-Schur Property of Some Operator Spaces},
  journal = {Int. J. Anal. Appl.},
  volume  = {16},
  year    = {2018},
  pages   = {50--61},
  doi     = {10.28924/2291-8639-16-2018-50}
}

References

  • [1] F. Albiac and N.J. Kalton, Topics in Banach Space Theory, Graduate Texts in Mathematics, 233, Springer, New York, 2006.
  • [2] J. Bourgain and J. Diestel, Limited operators and strict consingularity, Math. Nachr. 119 (1984) 55-58.
  • [3] J. Castillo and F. Sanchez, Dunford-Pettis-like properties of continuous vector function spaces, Rev. Mat. Univ. Complut. Madrid 6 (1993), no. 1, 43-59.
  • [4] D. Chen, J. Alejandro Chvez-Domnguez, and Li. Lei. Unconditionally p-converging operators and Dunford-Pettis Property of order p, arXiv preprint arXiv:1607.02161 (2016).
  • [5] A. Defant and K. Floret, Tensor Norms and Operator Ideals, North-Holland Mathematics Studies, 176, North-Holland Publishing Co., Amsterdam, 1993.
  • [6] Mohammad B. Dehghani and S. Mohammad Moshtaghioun, On the p-Schur property of Banach spaces, Ann. Funct. Anal. (2017), 14 pages.
  • [7] M.B. Dehghani and S.M. Moshtaghioun, Limited p-converging operators and its relation with some geometric properties of Banach spaces, (2017), Submitted.
  • [8] J. Diestel, H. Jachowr and A. Tonge, Absolutely summing operators, Cambrigde University Press, 1995.
  • [9] G. Emmanuele, On relative compactness in K(X,Y ), J. Math. Anal. Appl. 379 (2013) 88-90.
  • [10] J. H. Fouire and E. D. Zeekoei, DP * properties of order p on Banach spaces, Quaest. Math. 37 (2014), no. 3, 349-358.
  • [11] I. Ghencia and P. Lewis, The Dunford-Pettis property, the Gelfand-Phillips property and L-set, Colloq. Math. 1.6 (2006), 311-324.
  • [12] H. Jarchow, Locally convex spaces, B.G. Teubner, 1981.
  • [13] F. Mayoral, Compact sets of compact operators in absence of ”˜ 1 , Proc. Amer. Math. Soc. 129 (2001), 7982.
  • [14] S.M. Moshtaghioun and J. Zafarani, Weak sequentional convergence in the dual of operator ideas, J. Oper. Theory 49 (2003), 143-151.
  • [15] A. Pelczynski, Banach Spaces in which every unconditionally converging operator is weakly compact, Bull. L'Acad. Polon. Sci. 10 no. 2, (1962), 641-648.
  • [16] R. Ryan,The Dunford-Pettis property and projective tensor products, Bull. Polish Acad. Sci. 35 no. 11-12, (1987), 785-792.
  • [17] T. Schlumprecht, Limited sets in Banach spaces, Ph. D. Dissertation, München, (1987).
  • [18] B. Tanbay, Direct sums and the Schur property, Turk. J. Math. 22 (1999), 349-354.